# SDR 9507043208

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53070011
- Condition: Corroded
- Location: Fs 31577-32074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON THE AFT GALLEY FLOOR SUPPORT BEAM AT Y EQUALS 1262.  CORROSION WAS FOUND ON THE UPPER SURFACE OF THE UPPER FLANGE BETWEEN FRAMES 66 AND 67.  CORROSION IS LOCALIZED AROUND FASTENER ATTACH HOLES FOR FLOOR BOARDS.  REPAIRED PER NWA EA 32-97841.  SERIAL NR 32 CHANGED TO 107.
